RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 4, Pages 455–475 (Mi jmag576)  

This article is cited in 1 scientific paper (total in 1 paper)

Lie Invariant Shape Operator for Real Hypersurfaces in Complex Two-Plane Grassmannians II

I. Jeong, E. Pak, Y. J. Suh

Department of Mathematics, Kyungpook National University, Taegu 702-701, Korea

Abstract: A new notion of the generalized Tanaka–Webster $\mathfrak D^{\bot}$-invariant for a hypersurface $M$ in $G_2({\mathbb C}^{m+2})$ is introduced, and a classification of Hopf hypersurfaces in $G_2({\mathbb C}^{m+2})$ with generalized Tanaka–Webster $\mathfrak D^{\bot}$-invariant shape operator is given.

Key words and phrases: real hypersurfaces, complex two-plane Grassmannians, Hopf hypersurface, generalized Tanaka–Webster connection, Reeb parallel shape operator, $\mathfrak D^{\bot}$-parallel shape operator, invariant shape operator, $g$-Tanaka–Webster invariant shape operator, $g$-Tanaka–Webster $\mathfrak D^{\bot}$-invariant shape operator.

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 53C40; Secondary 53C15
Received: 17.01.2012
Revised: 11.10.2012
Language:

Citation: I. Jeong, E. Pak, Y. J. Suh, “Lie Invariant Shape Operator for Real Hypersurfaces in Complex Two-Plane Grassmannians II”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013), 455–475

Citation in format AMSBIB
\Bibitem{JeoPakSuh13}
\by I.~Jeong, E.~Pak, Y.~J.~Suh
\paper Lie Invariant Shape Operator for Real Hypersurfaces in Complex Two-Plane Grassmannians~II
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 4
\pages 455--475
\mathnet{http://mi.mathnet.ru/jmag576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900003}


Linking options:
  • http://mi.mathnet.ru/eng/jmag576
  • http://mi.mathnet.ru/eng/jmag/v9/i4/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Pak, G. J. Kim, Y. J. Suh, “Real hypersurfaces in complex two-plane Grassmannians with GTW Reeb Lie derivative structure Jacobi operator”, Mediterr. J. Math., 13:3 (2016), 1263–1272  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:99
    Full text:24
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020